Join the 'Amputation' group to help and get support from people like you.
We found 13 questions associated with the 'Amputation' topic.
Posted 21 Nov 2011 by • 5 answers
I'm taking wellbutrin 300 er which has been working well. But am now dealing with a bone infection that has a greater than 50% chance of ending with amputation. So I went to my doc for help with the resulting anxiety which is very high. So he gave me some Lexapro (Cipralex, in Canada where I ...
Posted 12 Nov 2017 by • 0 answers
... experiencing pain?
Posted 14 Sep 2017 by • 1 answer
Stump is experiencing agonizing pain.
Posted 7 May 2017 by • 1 answer
... with my prosthesis on. It's painful and frustrating. I am unable to sleep, read, or even watch TV. Any ideas what causes this? I've tried baclofen and gabapentin to no avail. Massage, heat, and ice haven't helped either. I just want to sleep at night like other people!
Posted 8 Oct 2013 by • 4 answers
Newly diagnosed but already lost all nerves in feet to ankles. Chronic pain, outer skin warm to touch yet inside feel like burning cold blocks of ice. No relief day or night.
Posted 28 May 2015 by • 3 answers
Have been taking 50mg Tramadol 3 or 4 times daily followinh hand amputation 10 days ago. should i stop now and if so is it safe to stop immediately
I have had both my legs amputated above my knees and am trying to get pain releaf useing a tens unit
Posted 26 Jan 2015 by • 2 answers
... But I need to know wear to put the pads at on the upper part of my legs? I GO TO MY DOC 1 DAY A WEEK AND GET ACUPUNCTURE TREATMENTS DONE TO BOTH LEGS WITH PINS & TENS UNIT THAT HE LETS ME CONTROL.I GOT A TENS UNIT TO USE AT HOME AND WAS HOPPING THAT SOMEONE WOULD SUGGEST WEAR I SHOULD PLACE ...
Posted 25 Dec 2014 by • 2 answers
Posted 7 Jun 2014 by • 2 answers
Posted 24 Jan 2012 by • 3 answers
family member given gabapentin for post operative care,said it was for phantom pain of lower leg amputation
Posted 27 Dec 2011 by • 3 answers
i'm a quadruple amputee /ak/ae. 30 years ago
Posted 12 Nov 2010 by • 3 answers
was prescribed Aug 15, 2010after leg amputation Sept 20, 2010. Phantom pain has been horrible. He has been on many different drugs for pain and I have slowly lower his dose on all to nothing except methadone... what is the right dose reduction? He has not been on for more the 2 months. Time to get ...
Posted 4 Aug 2010 by • 1 answer
my vietnam vet husband just had a heroic bypass of left leg resulting in amputation he is laying beside me so angry pending below knee amputation. suggestions